Skip to main content

On the Yamud and Goklan Tribes of Turkomania


Published January 1, 1848
SHOW MORE


"On the Yamud and Goklan Tribes of Turkomania" is an article from Journal of the Ethnological Society of London (1848-1856), Volume 1.

View more articles from Journal of the Ethnological Society of London (1848-1856).
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-3014078



Volume 1
Publisher Journal of the Ethnological Society of London (1848-1856)
Pages 20
Language English
Book contributor JSTOR
Collection jstor_jethnsocilond184; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/3014112
Source: http://www.jstor.org/stable/10.2307/3014125
Source: http://www.jstor.org/stable/10.2307/3014126
Source: http://www.jstor.org/stable/10.2307/3014099
Source: http://www.jstor.org/stable/10.2307/3014142
Source: http://www.jstor.org/stable/10.2307/3014111
Source: http://www.jstor.org/stable/10.2307/3014105
Source: http://www.jstor.org/stable/10.2307/3014134